MAUDE Adverse Event Report: ESTABLISHMENT LABS S.A. MOTIVA IMPLANTS; ERGONOMIX ROUND SMOOTHSILK

ESTABLISHMENT LABS S.A. MOTIVA IMPLANTS; ERGONOMIX ROUND SMOOTHSILK
Catalog Number ERSF-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ptosis (2620)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
General conclusion: device involvement: a causal relationship between the reported event and the device has/has not been established.Event characterization: the event was classified as not confirmed.Clinical confirmation: upon thorough evaluation of the submitted clinical documentation and supporting evidence, the reported case was not confirmed.Root cause analysis: this event is a well-documented complication inherent to breast implant surgery.Based on the analysis of the available data, including clinical findings and product traceability records, there is no evidence indicating a causal link between this specific case and any product-related factors, including raw materials or manufacturing processes.The etiology of the alleged event is recognized as multifactorial, given the absence of manufacturing deviations or anomalies, and in line with current clinical literature, the event is considered not attributable to the manufacturing process and/or the product itself.Dfu and labeling evaluation: the event is a known, well-documented complication associated with silicone breast implants.It is clearly addressed in the product¿s directions for use (dfu), which states: symmastia ¿ this is a relatively rare implant-displacement problem that occurs when the skin and muscle between the breasts over the sternum (breastbone) detaches, and the two pockets of tissue that hold the breast implants come together to form one pocket.This allows the implants to come together in the middle, creating the appearance of a ¿uniboob¿ and sometimes causing discomfort or pain.It¿s often difficult to correct symmastia and it may require more than one surgery.In most cases, surgery will involve removing the implants and replacing them with new (usually smaller) implants.The dfu also emphasizes the responsibility of the surgeon to fully inform the patient of potential risks and complications during the pre-operative consultation.Patients are provided with the document ¿motiva implants®: information for the patient,¿ accessible at ifu.Motiva.Health.Device history record (dhr) review: a comprehensive review of the device history record (dhr) for the affected lot was completed.No deviations, non-conformances, or anomalies were identified during manufacturing.All raw materials and process parameters conformed to specified quality requirements.Trend and signal monitoring: the event has been evaluated as part of ongoing trend analysis activities within the pms program.Per the current complaint data report: no adverse or unexpected trends related to device rupture have been identified.No further corrective or preventive actions are required at this time.Establishment labs will continue to monitor for similar events as part of routine pms surveillance.
 
Event or Problem Description
Usa.Allegedly, a patient had motiva implants in (b)(6) 2025, and her implants have migrated medially, creating a partial symmastia.A revision surgery is scheduled.No patient demographics, such as weight, or ethnicity, were provided by the reporter.Efforts to gather additional information are ongoing, and the investigation remains in progress.
 
Additional Manufacturer Narrative
General conclusion: device involvement: a causal relationship between the reported event and the device has been established.Event characterization: the event was classified as symmetrica.Clinical confirmation: upon thorough evaluation of the submitted clinical documentation and supporting evidence, the symmetrica was confirmed.Root cause analysis: based on the investigation performed the root cause of the reported event could not be determined.Dfu and labeling evaluation the alleged event is a known, well-documented complication associated with silicone breast implants.It is clearly addressed in the product¿s directions for use (dfu), which states: symmetrica ¿ this is a relatively rare implant-displacement problem that occurs when the skin and muscle between the breasts over the sternum (breastbone) detaches and the two pockets of tissue that hold the breast implants come together to form one pocket.This allows the implants to come together in the middle, creating the appearance of a ¿uniboob¿ and sometimes causing discomfort or pain.It¿s often difficult to correct symmetrica and it may require more than one surgery.In most cases, surgery will involve removing the implants and replacing them with new (usually smaller) implants.The dfu also emphasizes the responsibility of the surgeon to fully inform the patient of potential risks and complications during the pre-operative consultation.Patients are provided with the document ¿motiva implants®: information for the patient,¿ accessible at ifu.Motiva.Health.Device history record (dhr) review: a comprehensive review of the device history record (dhr) for the affected lot was completed.No deviations, non-conformances, or anomalies were identified during manufacturing.All raw materials and process parameters conformed to specified quality requirements.Trend and signal monitoring: the event has been evaluated as part of ongoing trend analysis activities within the pms program.Per the current complaint data report: no adverse or unexpected trends related to the alleged event have been identified.No further corrective or preventive actions are required at this time.Establishment labs will continue to monitor for similar events as part of routine pms surveillance.

Brand Name
MOTIVA IMPLANTS
Common Device Name
ERGONOMIX ROUND SMOOTHSILK
Manufacturer (Section D)
ESTABLISHMENT LABS S.A.
building b-25, coyol free zone
alajuela,alajuela
Manufacturer (Section G)
ESTABLISHMENT LABS S.A.
building b-25, coyol free zone
alajuela,alajuela
Manufacturer Contact
susana hidalgo
building b-25, coyol free zone
alajuela,alajuela 
8003554164
MDR Report Key23581807
Report Number3012883202-2025-01470
Device Sequence Number15797224
Product Code FTR
UDI-Device Identifier07445161010810
UDI-Public(01)07445161010810(11)241122(17)291122
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberERSF-500
Device Lot Number24111490
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale